Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Mossino, J. (1992) Isoperimetric inequalities in the parabolic obstacle problems. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 71 (3). pp. 233-266. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso and Mossino, J. (1992) Isoperimetric-inequalities in the parabolic obstacle problems. Journal de Mathématiques Pures et Appliquées, 71 (3). pp. 233-266. ISSN 0021-7824

This list was generated on Fri Oct 31 03:22:54 2014 CET.